Skip to Main content Skip to Navigation
Journal articles

The Two-Modular Fourier Transform of Binary Functions

Document type :
Journal articles
Complete list of metadata

https://hal.telecom-paris.fr/hal-02287851
Contributor : Telecomparis Hal Connect in order to contact the contributor
Submitted on : Friday, September 13, 2019 - 5:25:26 PM
Last modification on : Wednesday, November 3, 2021 - 8:19:00 AM

Identifiers

  • HAL Id : hal-02287851, version 1

Citation

Yi Hong, Emanuele Viterbo, Jean-Claude Belfiore. The Two-Modular Fourier Transform of Binary Functions. IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2016, 62 (5), pp.2813 - 2826. ⟨hal-02287851⟩

Share

Metrics

Les métriques sont temporairement indisponibles